# SDR 99FDEA00391

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 691487112
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AFT SIDE BS 700, RBL 5, WL 148.  *S/D*  REMOVED, FABBED, INSTALLED NEW SHEAR TIE IAW FEDEX SRM 51-30-2 & DRAWINGS 65-15938 & 69-14871.
